# SDR CALA2025021902368

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 78,770 hours, 33,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Butterfly Valve
- Part number: V2T152D
- Part serial: 3299
- Condition: Faulted
- Location: Zone 100
- Part time: 78,757 hours, 33,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT EXTRACT FAULT, WITH CORRELATED FAULT ISOL V 24HQ WHEN EXTRACT PB/SW SET TO OVRD. REMOVED AND REPLACED AVIONICS VENTILATION SKIN EXCHANGER ISOLATION VALVE. REF AMM TASK 21-26-55-000-002-A. OPS CHECK PERFORMED IN REF TO AMM TASK 21-26-00-710-001-A. OPS CHECK GOOD.PARTS USED:  31-2125-9-9002,QTY :1  40-0597-3-0410,QTY :1  1419649,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1419649 SN OFF 3299 IPC REFERENCE # AIPC 21-26-01-17 VALVE, PNEU BUT OFF 31-2125-9-9002 3299 ON 31-2125-9-9002 5509
